# SDR COEA2016122401778

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N778FE
- Make and model: Cessna 208B
- Aircraft serial: 0275
- Aircraft time: 12,892 hours, 14,092 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING, THE RT BRAKE FAILED. RT BRAKE PEDAL WENT ALL THE WAY TO THE FLOOR.  MAINTENANCE REPLACED THE RT BRAKE MASTER CYLINDER. OPS CHECKED GOOD.
